# SDR DALA2016102908081

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 51,353 hours, 29,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, BS 1520, WEB CRACKED ABOVE LOWER TEE CAP, BELOW L7R. REPAIRED IAW SRM 53-10-03.
